# SDR ASAA1149833

- Difficulty date: May 9, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 31,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65465282
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT LT TRANSITION ANGLE CORRODED BS 500D 500G.  REMOVED TRANSITION ANGLE.  FABRICATED AND INSTALLED REPLACEMENT PART IAW B737 400 SRM 51 40 02.
